algebra universalis

, Volume 14, Issue 1, pp 401–401 | Cite as

On a problem of Chen and Grätzer

  • Ivo Düntsch
Mailbox
  • 14 Downloads

Keywords

Natural Number Partial Order Prime Ideal Distributive Lattice Open Covering 

References

  1. [1]
    R. Balbes,On the partially ordered set of prime ideals of a distributive lattice, Canad. J. Math.123 (1971), 866–874.MathSciNetGoogle Scholar
  2. [2]
    C. C. Chen andG. Grätzer,Stone lattices II, Canad. J. Math.21 (1969), 895–903.MATHMathSciNetGoogle Scholar
  3. [3]
    W. J. Lewis,The spectrum of a ring as a partially ordered set, J. Algebra25 (1973), 419–434.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Ivo Düntsch

There are no affiliations available

Personalised recommendations